# SDR CA041026003

- Difficulty date: September 28, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,623 hours
- Engine: Pwa JT8D15A
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Actuator
- Part number: 141169
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB A SYSTEM HYDRAULIC QUANTITY DROPPED TO 1.5 GALLONS LOW LEVEL LIGHT ILLUMINATED. AIRCRAFT RETURNED TO STATION.TROUBLE SHOOTING REVEALED TAIL SKID ACTUATOR BODY CRACKED.RECTIFICATION: TAIL SKID ACTUATOR REPLACED IN ACCORDANCE WITH M/M.
